# SDR 4437811

- Difficulty date: April 18, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N30538
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257343
- Aircraft time: 190 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: P151936
- Condition: Debonded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PN P560007-3, GASKET HAD SEPERATED FROM FILTER ON ONE SIDE AND WAS PULLED INTO THE AIR STREAM ON THE ENGINE SIDE OF THE FILTER.  INSTALLED NEW FILTER.
